# SDR SWAA2021071285007

- Difficulty date: June 16, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727B - BS767 RBL20 WL156. ; / [01] REMOVED ACB FLOOR TO SIDEWALL SUPPORT R/H BS 727-767 RBL 20 IAW SRM 51-40-02; [02] VERIFIED REMOVED; [03] RECEIVED NEW ZEE ASSEMBLE LOT #1460159; [04] LOCATED AND DRILLED NEW ASSEMBLY FLOOR SUPPORT AT AFT CARGO BAY BS 727 ;RBL 20 ; WL 156 IAW SRM 51-40-05-0G-0 AND DWG 146A7500; [05] VERIFIED; [06] VERIFIED LOCATE AND DRILL UP ONLY; NO AMT UPDATES FOR CORROSION DAMAGE AND LIMITS; [07] REMOVED .009' MATERIAL FROM AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 727B - BS 767 RBL 20 WL 156 FROM ORIGINAL THICKNESS OF .040'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [08] VERIFIED DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-00-53-1A-2; [09] OK TO INSTALL ACB FLOOR TO SIDEWALL SUPPORT BS 727-767 RBL 20 WL 156; [10] REQUEST OK TO INSTALL FLOOR TO SIDEWALL SUPPORT; [11] VERIFIED CIC'ED ON ACB FLOOR TO SIDEWALL SUPPORT BS 727-767 RBL 20 WL 156; [12] VERIFIED NO OTHER DEFECTS WITH IN WORK AREA.  OK TO INSTALL FLOOR TO SIDEWALL SUPPORT; [13] INSTALLED ACB FLOOR TO SIDEWALL SUPPORT BS 727-767 RBL 20 WL 156 IAW SRM 51-40-02; DWG# 146A7500 & 146A7502.; [14] VERIFIED INSTALL OF ACB R/H FLOOR TO SIDEWALL SUPPORT; [15] SIGNED FOR PART USED; [16] VERIFIED INSTALL OF ACB R/H FLOOR TO SIDEWALL SUPPORT BS 727-767 RBL 20 WL 156
